Wonder if anyone has had this trouble. I'm on Cymbalta 60mg, which is working, but my heart rate has gone up about 10bpm, not a big deal but I'm a runner and when I run it goes up very quickly so that I can't make any gains in endurance or pace, I'm walking most the time right now 'cause I'm just out of breath at a jog! And it's raised by diastolic BP a bit too. So the doc wants to try 40mg and see what happens. Anyone else had success with this? I feel like all SNRIs are going to raise my HR because of the nor-epinephrine effect.
Hi onmywaytopositive. I started taking Cymbalta over 10 years ago and my health has gone downhill ever since. I was an energetic outgoing healthy happy woman when I had a fall and started having chronic nerve pain. My doctor told me that Cymbalta would help. He didn’t tell me anything about the multiple side effects or how hard it would be if I decided I didn’t want to take it anymore. My pain kept getting worse and he told me that I had fibromyalgia so I continued taking the Cymbalta. I could no longer exercise or go for my long walks that I enjoyed. I had no energy to do anything. I ended up being bedridden for over 3 years. I was weak, dizzy and confused. I was forgetful, anxious and depressed. I gained over 80 pounds. One day a few years ago I started researching all the symptoms I was having and Cymbalta popped up. I couldn’t believe it! Every symptom I had was side effects of Cymbalta. I decided I wanted to get my life back so I started tapering slowly off Cymbalta. I am down from 60 mg to 4.4 mg and almost every side effect is gone. I am no longer bedridden and all the pain is gone. I never did have fibromyalgia! It was the Cymbalta the whole time. I have started exercising again but I still don’t have the energy to go for a walk. Soon I will! My blood pressure is still up at times but my ‘new’ doctor says it’s from anxiety. I am slowly getting myself back into the outside world and it’s still causing me anxiety. I have started to lose a bit of weight and I no longer look or feel like I’m pregnant. I’m not saying all of this because it will happen to you but I’m telling you this because it could happen to you. I am in a Cymbalta group on Facebook where there are almost 18,000 people who went through the same thing I did and they are working on tapering off this medication. The number is growing daily. If you decide to go down please do it slowly. The advised taper is 10% of the last dosage taken every 10-14 days. Most doctors try to get their patients to do it in a matter of a few weeks. The ‘withdrawals’ can be debilitating and even dangerous. Please be careful and take care of yourself. I wish you the best. Cindy59
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2013 • 1 answer
Updated 12 Feb 2015 • 2 answers
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Updated 15 Apr 2015 • 1 answer
Harvoni - Three weeks to go, blood pressure 149/81, heart rate 51. Joint pain in digits. Bummed out?
Updated 22 Sep 2016 • 1 answer
Updated 1 Nov 2017 • 1 answerFAQ by Drugs.com